Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 56, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 14, 2007, 2:03 AM CDT for Dane County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2007, 2:03 AM CDT (07:03 UTC)
- Expired
- Aug 14, 2007, 2:30 AM CDT
- In force
- 27 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Dane County, WI
The radar
The Milwaukee radar (KMKX), 83 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 9:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 140703 SVRMKX WIC025-140730- /O.NEW.KMKX.SV.W.0056.070814T0703Z-070814T0730Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 203 AM CDT TUE AUG 14 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 230 AM CDT * AT 200 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CROSS PLAINS...OR ABOUT 6 MILES WEST OF MIDDLETON...AND MOVING SOUTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... VERONA...6 MILES SOUTHWEST OF SHOREWOOD HILLS AND 9 MILES SOUTHWEST OF MADISON BY 210 AM CDT... FITCHBURG BY 215 AM CDT... 9 MILES SOUTHWEST OF MCFARLAND BY 220 AM CDT... OREGON BY 225 AM CDT... 7 MILES SOUTHWEST OF STOUGHTON BY 230 AM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4322 8957 4310 8984 4286 8983 4284 8900 $$ CRAVEN
2 follow-up statements
000 WWUS53 KMKX 140720 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 220 AM CDT TUE AUG 14 2007 WIC025-140730- /O.CON.KMKX.SV.W.0056.000000T0000Z-070814T0730Z/ DANE- 220 AM CDT TUE AUG 14 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR SOUTHWESTERN DANE COUNTY... AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. HOWEVER THE STORM WAS WEAKENING. THIS STORM WAS LOCATED NEAR SHOREWOOD HILLS...OR ABOUT NEAR FITCHBURG...MOVING SOUTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MONONA AND 6 MILES NORTHEAST OF OREGON BY 225 AM CDT... MCFARLAND AND 6 MILES NORTHWEST OF STOUGHTON BY 230 AM CDT... LAT...LON 4322 8957 4310 8984 4286 8983 4284 8900 $$ HENTZ
000 WWUS53 KMKX 140728 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 225 AM CDT TUE AUG 14 2007 WIC025-140735- /O.EXP.KMKX.SV.W.0056.000000T0000Z-070814T0730Z/ DANE- 225 AM CDT TUE AUG 14 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DANE COUNTY EXPIRES AT 230 AM CDT... THE STORM HAS WEAKENED...BUT WILL STILL PRODUCE HEAVY RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. PEA SIZE HAIL WAS REPORTED AT MIDDLETON AT 215 AM. LAT...LON 4322 8957 4310 8984 4286 8983 4284 8900 $$ HENTZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:40 PM CDT, 10 hours 23 minutes earlier.
Area forecast discussion, Aug 13, 3:40 PM CDT, 10 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CDT MON AUG 13 2007 FORECAST FOCUS ON SEVERE WEATHER POTENTIAL TONIGHT. LATEST WATER VAPOR IMAGERY INDICATED A BROAD ANTICYCLONE IN THE MIDDLE AND UPPER LEVELS OF THE ATMOSPHERE OVER THE WESTERN AND CENTRAL USA...WITH RIDGE AXIS OVER THE NORTHERN PLAINS. A VORTICITY MAXIMUM WAS LOCATED OVER NORTH DAKOTA IN THIS AXIS...MOVING EAST. AT THE SURFACE...A WARM FRONT/MOISTURE GRADIENT EXTENDED FROM WEAK SURFACE LOW IN CENTRAL SOUTH DAKOTA SOUTHEAST INTO NORTH CENTRAL ILLINOIS. CONVECTION OCCURRING AT THIS TIME WITH VORT MAX ACROSS EASTERN NORTH DAKOTA. .SHORT TERM...TONIGHT. SEVERE WEATHER POTENTIAL IS MAIN FOCUS FOR TONIGHT. FORWARD PROPAGATING MCS IS EXPECTED TO DEVELOP ACROSS MINNESOTA AND FAR WESTERN WISCONSIN THIS EVENING...THEN MOVE SOUTHEAST ACROSS THE FORECAST AREA AFTER MIDNIGHT INTO TUESDAY MORNING. SOME DIFFERENCES EXIST BETWEEN NAM AND GFS...AND LOCAL HIGH RESOLUTION MODEL OUTPUT...WITH REGARDS TO TIMING AND PLACEMENT OF CONVECTION. STILL...IT APPEARS THAT THE BEST TIMING FOR THE NORTHWEST COUNTIES WOULD BE AROUND 06Z TUESDAY...WITH THE SOUTHEAST COUNTIES PERHAPS NOT UNTIL 12Z OR LATER. THIS PERIOD WOULD COINCIDE WITH THE BEST 850-700MB MOISTURE CONVERGENCE AND FRONTOGENESIS ACROSS THE FORECAST AREA. SOME QUESTION AS TO SEVERITY OF MCS. POSITIVES ARE GOOD ELEVATED CAPES OF 1500-2000 J/KG FROM AREA GFS FORECAST SOUNDINGS...EXPECTED 0-6KM SHEAR VALUES OF 40 TO 50 KNOTS...AND STRONG CONVERGENCE/LIFT FROM 850-700MB LAYER. PLUS...FORECAST AREA IS ON THE EDGE OF THE 10C CAP AT 700MB. NEGATIVES ARE TIMING...AS CONVECTION IS EXPECTED LATE TONIGHT INTO TUESDAY MORNING...WHICH MAY ALLOW 850-700MB LAYER TO WARM AND SUPPRESS SUSTAINED UPDRAFTS. ALSO...NO STRONG SHORTWAVE TROUGH/VORT MAX OR JET STREAK CIRCULATIONS TO HELP KEEP SUSTAINED DEEP LAYER LIFT. SO...WILL MAINTAIN LIKELY POPS FOR LATE TONIGHT...WITH DAMAGING WIND WORDING IN THE WESTERN ZONES...CLOSER TO THE 850-700MB BOUNDARY. HIGH CHANCE POPS TO REMAIN IN THE FAR SOUTHEAST. .MEDIUM TERM...TUESDAY THROUGH WEDNESDAY NIGHT. DEPENDING ON IF CLOUDS FROM MCS DISSIPATE IN THE MORNING...COULD SEE SOME SURFACE-BASED CONVECTION TUESDAY AFTERNOON WITH COLD FRONTAL PASSAGE. HOWEVER...GFS FORECAST SOUNDINGS INDICATED THAT CAPPING WOULD BE STRONG...AND SUSTAINED LIFT TO OVERCOME THIS WOULD BE TOUGH TO REACH. SO...WILL JUST MENTION A SLIGHT CHANCE FOR THE FAR SOUTHERN COUNTIES TUESDAY AFTERNOON. MORE CONVECTION POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WITH NEXT SURGE OF 850MB WARM AIR ADVECTION AND FRONTOGENESIS. AGAIN...CAPPING MAY BE AN ISSUE AT TIMES...SO WILL LEAVE CHANCE AND SLIGHT CHANCE WORDING FOR NOW. .LONG TERM...THURSDAY THROUGH MONDAY. GFS...ECMWF AND MEDIUM RANGE ENSEMBLES IN FAIR AGREEMENT WITH ANOMALOUSLY DEEP UPPER TROUGH PROPAGATING FROM CENTRAL ONTARIO CANADA FROM 12Z THURSDAY TO EASTERN QUEBEC BY 00Z SATURDAY. THIS FEATURE RESULTS IN NORTHWEST FLOW...WHICH ALLOWS A CANADIAN HIGH PRESSURE SYSTEM TO MOVE INTO THE WESTERN GREAT LAKES REGION. WILL HANG ONTO LOW POPS FOR THURSDAY...AS FRONTAL BOUNDARY SHOULD STILL BE IN THE VICINITY OF THE FORECAST AREA. THEN...A COOLER AND LESS HUMID AIRMASS SHOULD ACCOMPANY THE HIGH FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT. THE HIGH EXITS THE REGION SATURDAY...WITH A WARM FRONT SETTING UP IN CENTRAL/NORTHERN ILLINOIS FOR THE REST OF THE PERIOD. SOME UNCERTAINTY IN THIS PERIOD WITH REGARDS TO EXACT PLACEMENT AND TIMING OF CONVECTION AND PRECIPITATION AMONG THE MODELS...SO WILL JUST GO WITH CHANCE AND LOW CHANCE POPS FOR NOW. NEAR MEX MOS TEMPERATURES WERE FOLLOWED IN THIS PERIOD. && .AVIATION...VFR CONDITIONS EXPECTED INTO THIS EVE. WATCHING MVFR SC FIELD ACRS FAR SW WI IN THE RETURN MOIST FLOW. AT THIS POINT IT LOOKS TO BE STAYING SW OF KMSN INTO THE EVE HRS. MODELS STILL INDICATING LOW LEVEL TROUGH COMBINED WITH UPR DVRG TO PLAY A ROLE IN FORCING TNGT/ERLY TUE MRNG. BEST INSTAB...AND MOSTLY OF THE ELEVATED VARIETY...TO INTERCEPT FORCING ACRS SC WI. SO EXPECT STRONGEST STORMS TO FEED INTO THIS JUICIER AIRMASS. THUS GREATEST POTENTIAL FOR SVR...GUSTS EXCEEDING 50 KTS...AT KMSN. BEST TIME FRAME FOR THE STORMS LOOKS TO BE 08-12Z AT KMSN AND 10-14Z AT KMKE. HAVE OPTED NOT TO MENTION MVFR CIGS OR LOWER AT THIS POINT GIVEN QUICK HITTING NATURE OF THIS COMPLEX AND LACK OF EVIDENCE FROM BUFKIT...MOS AND LLVL RH PROGS. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && WOOD/COLLAR
Hazardous weather outlook, Aug 13, 8:40 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 840 PM CDT MON AUG 13 2007 WIZ046-047-051-052-056>060-062>072-141100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 840 PM CDT MON AUG 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE THROUGH SOUTHERN WISCONSIN AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THE GREATEST THREAT WILL BE WEST OF THE DELLS WHERE THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS OF 60 TO 70 MPH WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY MORNING...WEDNESDAY INTO THURSDAY...AND SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. LMZ643>646-665-141100- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 840 PM CDT MON AUG 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A THUNDERSTORMS COMPLEX IS EXPECTED TO MOVE THROUGH SOUTHERN WISCONSIN AND OVER LAKE MICHIGAN LATE TONIGHT...PRODUCING WIND GUSTS EXCEEDING 35 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY MORNING...WEDNESDAY INTO THURSDAY...AND SATURDAY INTO SUNDAY. WIND AND WAVE CONDITIONS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA WEDNESDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 13, 11:54 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1154 PM CDT MON AUG 13 2007 WIZ046-047-051-052-056>060-062>072-140600- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1154 PM CDT MON AUG 13 2007 ...SEVERE THUNDERSTORM WATCH 595 REMAINS IN EFFECT UNTIL 4 AM CDT FOR MARQUETTE...SAUK...COLUMBIA...IOWA...DANE...LAFAYETTE...AND GREEN COUNTIES... STRONG TO POSSIBLY SEVERE THUNDERSTORMS PRODUCING WIND GUSTS OF 40 TO 60 MPH ARE EXPECTED TO REACH WISCONSIN DELLS AROUND 1245 AM AND MADISON ABOUT 130 AM. THESE STORMS HAVE BEEN GRADUALLY WEAKENING ACROSS WEST CENTRAL WISCONSIN AS THEY MOVE INTO COOLER AND MORE STABLE AIR. ALTHOUGH VERY STRONG WINDS WERE NOTED BY DOPPLER RADAR ABOUT A MILE OFF THE GROUND...STABLE AIR NEAR THE SURFACE APPEARS TO BE LIMITING THE POTENTIAL FOR DAMAGING WIND GUSTS AT THE SURFACE. IT IS POSSIBLE THAT THE MORE SIGNIFICANT SEVERE THREAT MAY WAIT UNTIL AFTER 3 AM WHEN A SECOND THUNDERSTORM COMPLEX NOW CROSSING THE MINNEAPOLIS MN AREA MOVES IN. CRAVEN
Special weather statement, Aug 14, 12:47 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1247 AM CDT TUE AUG 14 2007 WIZ046-047-051-052-056>060-062>072-140800- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1247 AM CDT TUE AUG 14 2007 ..SEVERE THUNDERSTORM WATCH 595 REMAINS IN EFFECT UNTIL 4 AM CDT FOR MARQUETTE...SAUK...COLUMBIA...IOWA...DANE...LAFAYETTE...AND GREEN COUNTIES... THUNDERSTORMS PRODUCING WIND GUSTS OF 40 MPH ARE EXPECTED TO REACH THE WISCONSIN DELLS AFTER 1 AM. THESE STORMS WILL AFFECT MUCH OF SAUK AND PORTIONS OF MARQUETTE AND WESTERN COLUMBIA COUNTIES BY 2 AM. THESE STORMS HAD WEAKENED ACROSS WEST CENTRAL WISCONSIN AS THEY MOVE INTO COOLER AND MORE STABLE AIR AT THE SURFACE. A MORE SIGNIFICANT SEVERE THREAT MAY WAIT UNTIL AFTER 3 AM WHEN A SECOND THUNDERSTORM COMPLEX PUSHING ACROSS AREAS NORTHWEST OF LA CROSSE MOVES IN. HENTZ
Special weather statement, Aug 14, 12:58 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1258 AM CDT TUE AUG 14 2007 WIZ046-047-051-052-056>060-062>072-140800- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1258 AM CDT TUE AUG 14 2007 ...SEVERE THUNDERSTORM WATCH 595 REMAINS IN EFFECT UNTIL 4 AM CDT FOR MARQUETTE...SAUK...COLUMBIA...IOWA...DANE...LAFAYETTE...AND GREEN COUNTIES... THUNDERSTORMS PRODUCING WIND GUSTS OF 40 MPH ARE EXPECTED TO AFFECT THE DELLS AREA AND MUCH OF SAUK COUNTY THROUGH 2 AM. THESE STORMS HAD WEAKENED ACROSS WEST CENTRAL WISCONSIN AS THEY MOVE INTO COOLER AND MORE STABLE AIR AT THE SURFACE. HOWEVER FREQUENT LIGHTNING STRIKES AND HEAVY RAIN WITH RAINFALL RATES OF AROUND 1 INCH OF RAIN AN HOUR CAN BE EXPECTED FROM THESE STORMS. A MORE SIGNIFICANT SEVERE THREAT MAY WAIT UNTIL AFTER 3 AM WHEN A SECOND THUNDERSTORM COMPLEX PUSHING ACROSS AREAS NORTHWEST OF LA CROSSE MOVES IN. HENTZ
Special weather statement, Aug 14, 1:57 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 157 AM CDT TUE AUG 14 2007 WIZ046-047-051-052-056>060-062>072-140900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 157 AM CDT TUE AUG 14 2007 ...SEVERE THUNDERSTORM WATCH 595 REMAINS IN EFFECT UNTIL 4 AM CDT FOR SAUK...COLUMBIA...IOWA...DANE...LAFAYETTE...AND GREEN COUNTIES... THUNDERSTORMS PRODUCING WIND GUSTS OF 35 MPH WERE AFFECTING SOUTHERN SAUK...PORTIONS OF IOWA...AND WESTERN DANE COUNTIES. THESE STORMS WERE PRODUCING FREQUENT LIGHTNING STRIKES AND HEAVY RAIN WITH RAINFALL RATES OF AROUND 1 INCH OF RAIN AN HOUR. A MORE SIGNIFICANT SEVERE THREAT WILL REACH FAR WESTERN SAUK AND IOWA COUNTIES AFTER 230 AM WHEN A SECOND THUNDERSTORM COMPLEX THAT WAS EXITING THE LA CROSSE AREA MOVES IN. THESE STORMS WERE MOVING SOUTHEAST AT 50 MPH. HENTZ
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 2:17 AM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 73 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.